Birth control side effects or something else?

I'm on my second pack of birth control and i have 3 pills left until the placebos, last month i started bleeding lightly on the 4th placebo but it was light and i couldnt even use a tampon cause it was so dry, is it normal to be bleeding that lightly? and i took plan b a few weeks before i started bleeding cause the pill wasnt effective yet i also started it 4 days after my period on a thursday. I've been feeing nauseus mostly at night when i get home from work and feel like puking but dont actually puke and my stomach feels weird. i dont eat much cause i never have an appetite and if i do eat even something little I feel full. i take my pill at 8am without any food and i took a pregnancy test 2 days ago and it was negative but i also have unprotected sex but he doesnt cum in me... but theres pre cum im assuming. if i bleed on the placebos this month so like in a week maybe, can i be sure im not pregnant or is there a possibility? why am i feeling this way